D. Busneag, D. Piciu, and A. Jeflea, Archimedean residuated lattices, An. Științ. Univ. Al. I. Cuza Iași. Mat. (N.S.) 56 (2010), no. 2, 227–252. DOI: 10.2478/v10157-010-0017-5
Google Scholar
M.K. Chakraborty and J. Sen, MV-algebras embedded in a CL-algebra, Internat. J. Approx. Reason. 18 (1998), no. 3–4, 217–229. DOI: 10.1016/S0888-613X(98)00007-3
Google Scholar
B.A. Davey and H.A. Priestley, Introduction to Lattices and Order, Second Ed., Cambridge University Press, New York, 2002.
Google Scholar
J. Elliott, Rings, Modules and Closure Operations, Springer Monographs in Mathematics, Springer, Cham, 2019. DOI: 10.1007/978-3-030-24401-9
Google Scholar
N. Epstein, A guide to closure operations in commutative algebra, in: C. Francisco et al. (eds.), Progress in Commutative Algebra 2, Walter de Gruyter GmbH & Co. KG, Berlin, 2012, pp. 1–37.
Google Scholar
N. Galatos, P. Jipsen, T. Kowalski, and H. Ono, Residuated Lattices: An Algebraic Glimpse at Substructural Logics, Studies in Logic and the Foundations of Mathematics, 151, Elsevier B. V., Amsterdam, 2007.
Google Scholar
J.-Y. Girard, Linear logic, Theoret. Comput. Sci. 50 (1987), no. 1, 101 pp. DOI: 10.1016/0304-3975(87)90045-4
Google Scholar
O.A. Heubo and J.B. Nganou, Closure operations on MV-algebras, Fuzzy Sets and Systems 418 (2021), 139–152.
Google Scholar
A. Higuchi, Lattices of closure operators, Discrete Math. 179 (1998), no. 1–3, 267–272.
Google Scholar
S. Islam, A. Sanyal, and J. Sen, Filter theory of IL-algebras, J. Calcutta Math. Soc. 16 (2020), no. 2, 113–126.
Google Scholar
S. Islam, A. Sanyal, and J. Sen, Fuzzy filters of IL-algebras, Soft Comput. 26 (2022), no. 15, 7017–7027. DOI: 10.1007/s00500-022-06985-1
Google Scholar
S. Islam, A. Sanyal, and J. Sen, Topological IL-algebras, Soft Comput. 26 (2022), no. 17, 8335–8349. DOI: 10.1007/s00500-022-07258-7
Google Scholar
Y.C. Kim, Initial L-fuzzy closure spaces, Fuzzy Sets and Systems 133 (2003), no. 3, 277–297.
Google Scholar
J.M. Ko and Y.C. Kim, Closure operators on BL-algebras, Commun. Korean Math. Soc. 19 (2004), no. 2, 219–232.
Google Scholar
M. Kondo, Characterization of extended filters in residuated lattices, Soft Comput. 18 (2014), no. 3, 427–432. DOI: 10.1007/s00500-013-1100-0
Google Scholar
D.S. Macnad, Modal operators on Heyting algebras, Algebra Universalis 12 (1981), no. 1, 5–29.
Google Scholar
D. Salounova and J. Rachunek, A lattice-theoretical approch to extensions of filters in algebras of substructural logic, J. Algebr. Hyperstruct. Log. Algebras 3 (2022), no. 1, 5–14. DOI: 10.52547/HATEF.JAHLA.3.1.2
Google Scholar
D. Spirito, Closure operations and star operations in commutative rings, Master’s Thesis, Università degli Studi Roma Tre, 2012.
Google Scholar
Y.L.J. Tenkeu and C.T. Nganteu, On the lattice of filters of Intuitionistic Linear algebras, Trans. Fuzzy Sets Syst. 2 (2023), no. 1, 72–91. DOI: 10.30495/tfss.2022.1966200.1046
Google Scholar
A.S. Troelstra, Lectures on Linear Logic, CSLI Lecture Notes, 29, Stanford University, Center for the Study of Language and Information, Stanford, CA, 1992.
Google Scholar
P.V. Venkatanarasimhan, Stone’s topology for pseudocomplemented and bicomplemented lattices, Trans. Amer. Math. Soc. 170 (1972), 57–70.
Google Scholar
M. Ward, The closure operators of a lattice, Ann. of Math. (2) 43 (1942), no. 2, 191–196.
Google Scholar